# SDR ASOA2013121609652

- Difficulty date: November 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,951 hours, 15,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED AT BS 977, STRINGER 27, REPAIRED IAW EC/TC, REO 670-53-00-290 AND MODSUMIS 670538200021.
